ContentsSynopsisCodesDrug Reaction DataReferences
Drug-induced hepatitis
Print
Other Resources UpToDate PubMed

Drug-induced hepatitis

Print Images (1)
Other Resources UpToDate PubMed

Synopsis

Drug-induced hepatitis is inflammation of the liver caused by a drug / medication. It may be asymptomatic or present similarly to viral hepatitis with jaundice, icteric sclera, nausea, vomiting, anorexia, fatigue, clay-colored stools, and/or darkened urine.

For a list of medications associated with drug-induced hepatitis, see Drug Reaction Data below.

Related topic: Drug-induced hepatotoxicity

Codes

ICD10CM:
K71.6 – Toxic liver disease with hepatitis, not elsewhere classified

SNOMEDCT:
235876009 –  Drug-induced hepatitis

Drug Reaction Data

Below is a list of drugs with literature evidence indicating an adverse association with this diagnosis. The list is continually updated through ongoing research and new medication approvals. Click on Citations to sort by number of citations or click on Medication to sort the medications alphabetically.

Subscription Required

References

Subscription Required

Last Updated: 07/18/2019
Copyright © 2019 VisualDx®. All rights reserved.
Drug-induced hepatitis
Print 1 Images
Drug-induced hepatitis : Dark urine, Jaundice, Nausea, Vomiting, ALT elevated, Malaise, Anorexia, Low grade fever, RUQ pain, Pale feces
Copyright © 2019 VisualDx®. All rights reserved.